# SDR UPS01436959

- Difficulty date: September 8, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B169521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT BATH TUB FITTING 1EA BOLT HOLE CRACK AT AFT SURFACE AT 5 O'CLOCK POSITION ( LOOKING FWD ) APPROX 0.040 INCH IN LENGTH,     LT BS 1000 BATH STUB FITTING REPLACED AND ATT BOLTS REINSTALLED. MM 20-51-01 AND SRM 51-10-01 PAGE 8.
